Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Structural conditions for full MHD equations


Author: Bongsuk Kwon
Journal: Quart. Appl. Math. 67 (2009), 593-600
MSC (2000): Primary 35B35
Published electronically: May 14, 2009
MathSciNet review: 2547642
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the characteristic structure of the full equations of magnetohydrodynamics (MHD) and show that it satisfies the hypotheses of a general variable-multiplicity stability framework introduced by Métivier and Zumbrun, thereby extending to the general case various results obtained by Métivier and Zumbrun for the isentropic equations of MHD.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35B35

Retrieve articles in all journals with MSC (2000): 35B35


Additional Information

Bongsuk Kwon
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Address at time of publication: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: bkwon@indiana.edu

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01139-6
PII: S 0033-569X(09)01139-6
Received by editor(s): July 3, 2008
Published electronically: May 14, 2009
Additional Notes: The author thanks Kevin Zumbrun for suggesting the problem. This work was partially supported under NSF grant DMS-0300487
Article copyright: © Copyright 2009 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website